# SDR 2006FA0000625

- Difficulty date: June 20, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- Aircraft: N881TW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5348
- Engine: Ge CF34*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 604752383
- Part serial: 761517
- Condition: Chafed
- Location: Hyd System
- Part time: 4,180 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE LINE FROM NR 1 ENGINE DRIVEN PUMP CHAFED AT AFTMOST CLAMP LOCATION (NEAR NR 1 SYSTEM RESERVOIR) UNTIL THE LINE FAILED UNDER PRESSURE CAUSING A COMPLETE LOSS OF NR 1 HYDRAULIC SYSTEM IN FLIGHT.  CLAMP CUSHION FAILED CAUSING METAL TO METAL CONTACT.  SUSPECT THAT DEFECT WAS NOT READILY VISIBLE BEFORE FAILURE.  (K)
